Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Stable rings and a problem of Bass


Authors: Judith D. Sally and Wolmer V. Vasconcelos
Journal: Bull. Amer. Math. Soc. 79 (1973), 574-576
MSC (1970): Primary 13H10, 13H15
MathSciNet review: 0311643
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hyman Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8–28. MR 0153708 (27 #3669)
  • 2. Jürgen Herzog and Ernst Kunz (eds.), Der kanonische Modul eines Cohen-Macaulay-Rings, Lecture Notes in Mathematics, Vol. 238, Springer-Verlag, Berlin-New York, 1971. Seminar über die lokale Kohomologietheorie von Grothendieck, Universität Regensburg, Wintersemester 1970/1971. MR 0412177 (54 #304)
  • 3. Joseph Lipman, Stable ideals and Arf rings, Amer. J. Math. 93 (1971), 649–685. MR 0282969 (44 #203)
  • 4. Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers a division of John Wiley & Sons New York-London, 1962. MR 0155856 (27 #5790)
  • 5. D. Rees, Estimates for the minimum number of generators of modules over Cohen- Macaulay local rings (preprint).
  • 6. Richard G. Swan, The number of generators of a module, Math. Z. 102 (1967), 318–322. MR 0218347 (36 #1434)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13H10, 13H15

Retrieve articles in all journals with MSC (1970): 13H10, 13H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13209-4
PII: S 0002-9904(1973)13209-4